# SDR TRAX200600254

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 14,870 hours, 12,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 9 FLOORBEAM ATTATCH CLIPS I/B AND O/B CRACKED AT FS 280. FLOORBEAM ATTACH CLIPS WERE REPLACED DURING REPAIR ON F/S 280 WORK ACCOMPLISHED ON  N/R-280 W/O 25868. (CLOSED)
